# SDR CA960614019

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310709001
- Condition: Cracked
- Location: Rgb Nr 19 Brg
- Part time: 14,724 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REDUCTION GEAR BOX CONTAMINATED WITH METAL. #19 BEARING INNER RACE CRACKED.
